# SDR AUS20010631

- Difficulty date: June 19, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 747-SP38
- Engine: Rroyce RB211524D419
- System (JASC): 2720 · Rudder Control System
- Part: Module
- Part number: 2417001007
- Condition: Leaking
- Location: Rudder Control
- Part time: 18,014 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER CONTROL MODULE LEAKING.
